# SDR WRNA201100002

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 55,685 hours, 14,318 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER T/O, AFT CARGO DOOR LEVEL 2 ALERT, BOTH A & B.  CREW FOLLOWED EMERGENCY PROCEDURES, RETURNED TO AIRFIELD.  LANDING NORMAL.  MX FOUND CONNECTOR LOOSE, RE-SECURED CONNECTOR IAW 52-33-00 AND OP'S CHECK NORMAL.  A/C RETURNED TO SERVICE.
